MathSciNet Relay Station
MathSciNet bibliographic data
MR2724211 20K10
Danchev, Peter V.; Keef, Patrick W. $n$-summable valuated $p^n$-socles and primary abelian groups. Comm. Algebra 38 (2010), no. 9, 3137–3153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement